# SDR 2022FA0000541

- Difficulty date: September 19, 2022
- Submitted: September 23, 2022
- Operation: General aviation
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND CRACKED HOLE ON FAIL SAFE CHORD, STA 1540, BETWEEN STR 35L AND STR 36L.
